concerned of any possible side effects. I guess since it is a extended release tab you don't have some of the side effects if you had taken too much of the percocet-shallow breathing etc. Appreciate any feedback.
II see his question was posted in October of 2009 and it has yet to receive one response? The only place to begin would be an adamant STOP THE NARCOTICS NOW!!! Dakotany, you are setting yourself up for disaster and a lifelong struggle with addiction to painkillers. Trust me... please. This is not the route to go with Crohn's. I know the pain. Debilitating, unrelenting, brings tears to your eyes. I know!!! Painkillers are a short term fix. Yes, they are binding. When you don't take them, your bowel movements are exponentially worse in regards to the diarrhea. Worse than before. That is part of the physiological addiction to painkillers. Eventually you will need more for the same effect on your body. You WILL build a tolerance... that is inevitable. Unavoidable. You are now turning to Opana... a drug so much stronger than Percocet. So highly abused. Please stop the cycle before it spins out of control.
I am speaking from experience. I now see a pain management doctor... I take Suboxone 8mg/2mg daily. Approved for chronic pain, it is also "constipating", so I don't have 12-15 BM's every morning. Though it is marketed as an anti-addiction medication, it is a godsend!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 7 answers
Posted 6 Feb 2010 • 2 answers
Posted 2 Oct 2011 • 3 answers
Posted 28 Dec 2015 • 0 answers
Posted 24 Jun 2017 • 4 answers